# SDR SWAA2022052601644

- Difficulty date: May 1, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD L/H LOWER RAIL ASSY ANGLE CORRODED AROUND FASTENER HOLES. CORROSION AROUND FASTENER HOLES; FOUND OUT OF LIMITS REF. B737-7 SRM 53-30-08-1A-1; RECEIVED NEW RAIL ASSY. P/N 143A9485U30 TAG # NF488; PO# 1765411; PART BEING INSTALLED ON CARD # TTG8Q004ERSM; LOCATED AND DRILLED NEW RAIL ASSY. P/N 143A9485U30 IN REF B737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW RAIL ASSY. P/N 143A9485U30 IN REF B737-700 SRM 51-40-05-0G-0; TREATED AND APPLIED PRIMER IN REF B737-700 SRM 51-20-01-0G-0. TOP-COAT APPLIED AT FWD CARGO BULK-HEAD L/H LOWER RAIL ASSY IN REF B737-700 AMM 51-21-73-370-803. INSTALLATION AT NEW RAIL ASSY. P/N 143A9485U30 WILL BE ACCOMPLISH ON TASK CARD TTG8Q004ERSM STEP #42.
